Posted by: boo | 2013-02-15

withdrawal aropax

hey doc remember me ofcourse you do!

Im doing well, well id like to think im doing well.

My aropax CR has been reduced from 25 to 12.5. both doses are low but i did eventually want to come off, however having said that I did not want to come off at the expense of the ugly return of anxiety and panic attacks


Im in week 3, Im currently taking 12.5 and 25 on alternate days so its 12.5,25,12.5,25 and so on

Im currently experiencing the following symptoms

lethargic (extremely)
Night dreams
while on aropax 25 i actually did not have sexual dysfunction now that the dose is reduced (Im kind of not getting as hard as before haha)
I get like 4 sec mini anxiety attacks sometimes

the most bothering complaint right now is the lethargy

I am going to wait it out, are these symptoms normal when a dose is being reduced?

I will wait it out, perserverence is the key but id like to know if its whats expected.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi boo ! Nice to hear from you again ! And so pleased to hear you're doing well. As you know we react rather unpredictably to coming off ADs. With a CR or SR, slow-release form, theoretically it should be smoother, with the blood levels falling more gradually, but because each dose lasts longer, it can become complex.
Sounds a bit curious to find a mild possible sexual effect NOT on the higher dose, but only on reducing it. One of the issues in recovering from panic and anxiety attacks is breaking the habit of expecting such attacks, and of getting so worried when mild symptoms arise of expecting them to spiral into a worse attack. This is why I prefer seeing treatment including not only meds but also even a few sessions of CBT-style counselling, to help break those negative habits and to gain a greater sense of personal control of the symptoms.
I would expect your current nuisance symptoms to reduce and fade now. Mind you, I manage to feel lethargic without the aid of any meds at all !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.